Product partial orders with the sperner property

Robert A. Proctor, Michael E. Saks, Dean G. Sturtevant

Research output: Contribution to journalArticlepeer-review

23 Scopus citations


Sufficient conditions are established for the product of two ranked partially ordered sets to have the Sperner property. As a consequence, it is shown that the class of strongly Sperner rank-unimodal rank-symmetric partially ordered sets is closed under the operation of product. Counterexamples are given which preclude most small variations in the hypotheses or conclusions of the two main results.

Original languageEnglish (US)
Pages (from-to)173-180
Number of pages8
JournalDiscrete Mathematics
Issue number2
StatePublished - 1980
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Product partial orders with the sperner property'. Together they form a unique fingerprint.

Cite this